Alert archive / Ohio / Special Weather Statements in 2021

Special Weather Statement, NWS Cleveland, OH

August 12, 2021Morrow County, Richland County, Ohio

NWS Cleveland, OH issued this special weather statement at Aug 12, 2021, 6:11 PM EDT for Morrow County, Richland County, Ohio. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 12, 2021, 6:11 PM EDT (22:11 UTC)
Expired
Aug 12, 2021, 7:15 PM EDT
In force
64 min
Issued by
NWS Cleveland, OH
Hail
0.25 in
Wind
30

Counties Morrow County, OH, Richland County, OH

The radar

The Cleveland radar (KCLE), 126 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.2 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2021-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1817 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2021-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1817 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
946 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

416 
WWUS81 KCLE 122211
SPSCLE

Special Weather Statement
National Weather Service Cleveland OH
611 PM EDT Thu Aug 12 2021
 
OHZ029-037-047-122315-
Richland OH-Morrow OH-Knox OH-
611 PM EDT Thu Aug 12 2021

...A strong thunderstorm will impact portions of southern Richland,
Morrow and northwestern Knox Counties through 715 PM EDT...

At 611 PM EDT, Doppler radar was tracking a strong thunderstorm near
Mount Gilead, moving northeast at 15 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

Locations impacted include...
Mansfield, Mount Gilead, Ontario, Lexington, Fredericktown,
Cardington, Bellville, Ashley, Chesterville, Sparta, Waterford,
Butler, Edison, Marengo, Fulton, Shauck and Iberia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4036 8293 4041 8292 4042 8299 4045 8302
      4049 8301 4049 8296 4064 8295 4064 8286
      4071 8286 4071 8273 4078 8272 4087 8260
      4061 8234 4035 8265
TIME...MOT...LOC 2211Z 239DEG 14KT 4059 8274 

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

$$

Campbell

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this special weather statement went out at Aug 12, 4:06 PM EDT, 2 hours 5 minutes earlier.

Area forecast discussion, Aug 12, 4:06 PM EDT, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
406 PM EDT Thu Aug 12 2021

.SYNOPSIS...
A weak trough sweeps southeast across our region through this
early evening. Otherwise, our region remains along the
northwestern periphery of a high pressure ridge extending from
near Bermuda to the southeast United States. A cold front will
drift southeast through our area on Friday and Friday night.
Behind the front, a ridge builds eastward across the eastern
Great Lakes and Upper Ohio Valley by this weekend.

&&

.NEAR TERM /THROUGH FRIDAY NIGHT/...
Cyclonic westerly flow aloft and embedded shortwave disturbances
affect our CWA through Friday night as a mid- to upper-level low
shifts northward from Hudson Bay. At the surface, a subtle
trough axis near the US-30 corridor as of 4 PM should exit our
CWA to the south and southeast by early evening. Otherwise we
remain along the northwestern periphery of a high pressure ridge
extending from near Bermuda to the southeast U.S. until a cold
front drifts southeast through our region on Friday into Friday
night. Prior to the frontal passage, the warm sector remains
very humid as a low-level return flow of very moist air from the
Gulf of Mexico occurs along the western side of the ridge.
Behind the cold front, another ridge builds eastward across the
eastern Great Lakes and Upper Ohio Valley, and will be
associated with a cooler and less humid air mass. Cloud cover
will vary between mainly clear and mostly cloudy due, in part,
to rounds of convection. Low temperatures should reach the upper
60's to lower 70's around daybreak Friday morning and be
followed by afternoon highs in the low to mid 80's. Overnight
lows should reach the upper 50's to mid 60's Friday night.

As for convection, isolated showers and storms are beginning to
develop across northern OH as of 4 PM due to low-level
convergence along the aforementioned trough axis, residual
outflow boundaries, and a localized Lake Erie lake breeze front
in far-northeast OH. In addition, isentropic lift ahead of a
remnant MCV moving east from northwest OH is likely contributing
to convection initiation. All of these lifting mechanisms will
likely allow showers and storms to become scattered or even
widespread through early evening, especially in interior
northeast OH into northwest PA. Moderate to strong instability,
unusually-high PWAT's in the very humid warm sector, and modest
effective bulk shear should allow organized storms to produce
frequent lightning and torrential rainfall. Drier mid-level air
and fairly steep low-level lapse rates will support moderate to
strong DCAPE and the likelihood of strong to severe gusts with
storms. High melting levels will likely limit the severe hail
threat.

Showers/storms should exit eastward from our CWA by this late
evening. Otherwise, additional isolated showers and
thunderstorms are possible overnight tonight as a west-
southwesterly LLJ develops and undergoes isentropic lift amidst
sufficient elevated CAPE. Additional showers and storms may
develop along the approaching cold front late this evening and
persist eastward into our CWA toward daybreak. Nocturnal
stabilization of the boundary layer will likely promote
elevated convection overnight tonight and prevent a continued
threat of damaging gusts. Friday and Friday night's cold frontal
passage will be accompanied and preceded by additional rounds
of showers and thunderstorms. A similar thermodynamic and
kinematic environment relative to today's is expected, so
frequent lightning, torrential rainfall, and strong to damaging
gusts will be the main threats. The flash flood potential looks
to be greater tomorrow since west-southwesterly mean mid-level
flow looks to be essentially parallel to the front, which should
promote training convection.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
A pleasant weekend is in store across the region with high pressure
in place leading to mostly sunny skies. Below average temperatures
in the upper 70s to lower 80s are expected, but importantly, lower
humidity will arrive!

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
Mostly pleasant weather should continue across the area on Monday,
though a slight uptick in humidity will start to occur. Can't rule
out an isolated shower/thunderstorm or two across the southeast
portion of the area in the afternoon and evening, though chances
should be fairly minimal. On Tuesday, moisture and humidity
continues to build north across the eastern CONUS, aided by
potential TC Fred as it inches towards Florida and/or the Gulf
Coast. In response, PWATs will increase towards the 1.8 to 2.0 inch
range once again, creating a very moist and unstable air mass across
the region. In addition, a weak 500 mb speed max around 25 to 30
knots could develop, allowing for some better coverage of showers
and/or thunderstorms. The warm and moist airmass will remain in
place across the area on Wednesday, allowing for similar shower
and/or thunderstorm coverage in relation to Tuesday. By Thursday,
some uncertainty exists on the location of any remnants of potential
TC Fred and the strength of the moisture field across the area. Kept
precipitation chances at or around 40% for now.

&&

.AVIATION /18Z Thursday THROUGH Tuesday/...
Mainly VFR expected. A weak surface trough axis will sweep
southeast across our region through this early evening.
Otherwise, a cold front continues approaching from the Upper
Great Lakes and should near the northern shore of Lake Erie and
the MI/OH border by 18Z/Fri. Regional surface winds should trend
southwesterly at about 10 to 15 knots.

Multiple rounds of showers and thunderstorms are expected
through the TAF period. At this point, roughly 18Z/Thurs through
01Z/Fri and after 07Z/Fri look to be the best windows for
convection. With the first round of convection, showers and
storms should from along the aforementioned trough axis and move
generally eastward. Brief and erratic winds gusts up to 40 to
perhaps 60 knots are possible with these storms. The second
probable round of showers and storms should develop along the
approaching cold front later today and persist eastward across
our region overnight tonight into Friday morning. Any shower or
storm will probably produce torrential rainfall and be
accompanied by brief MVFR/IFR ceilings and MVFR to LIFR
visibility.

Outlook...Non-VFR possible with showers and thunderstorms
through Friday night and again Monday afternoon through
Tuesday.

&&

.MARINE...
Primarily southwest flow, 10 to 15 knots, id expected to continue
into Friday morning, perhaps increasing closer to 15 to 20 knots by
Friday afternoon and evening. Given the relative offshore nature of
the winds, not anticipating any marine headlines at this time. A
cold front will move southeast across the lake Friday night into
Saturday, shifting winds towards the north and northeast, 15 to 20
knots. A Small Craft Advisory may be needed for much of the lake on
Saturday to cover the threat of onshore winds and waves. Primarily
northeast flow, 10 to 15 knots, appears to persist through the rest
of the weekend before turning more easterly early next week.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Heat Advisory until 8 PM EDT this evening for OHZ003-006>011-
     017>021-027>032-036>038-047.
PA...None.
MARINE...None.

&&

SYNOPSIS...Jaszka
NEAR TERM...Jaszka
SHORT TERM...Kahn
LONG TERM...Kahn
AVIATION...Jaszka
MARINE...Kahn
Hazardous weather outlook, Aug 12, 4:13 PM EDT, 1 hour 58 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
413 PM EDT Thu Aug 12 2021

OHZ003-006>009-017>019-027>030-036-037-047-132015-
Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Huron-Wyandot-
Crawford-Richland-Ashland-Marion-Morrow-Knox-
413 PM EDT Thu Aug 12 2021

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.

.DAY ONE...Tonight.

A few severe thunderstorms with damaging wind gusts are possible
through this evening.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorms may pose the threat of strong to damaging wind gusts
and localized flash flooding on Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ012>014-022-023-033-PAZ002-003-132015-
Lake-Geauga-Ashtabula Inland-Portage-Trumbull-Mahoning-Southern Erie-
Crawford-
413 PM EDT Thu Aug 12 2021

...SEVERE THUNDERSTORM WATCH 433 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorms may pose the threat of strong to damaging wind gusts
and localized flash flooding on Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ010-011-020-021-031-032-038-132015-
Lorain-Cuyahoga-Medina-Summit-Wayne-Stark-Holmes-
413 PM EDT Thu Aug 12 2021

...SEVERE THUNDERSTORM WATCH 433 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for north central Ohio and
northeast Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.
   Heat Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorms may pose the threat of strong to damaging wind gusts
and localized flash flooding on Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ089-PAZ001-132015-
Ashtabula Lakeshore-Northern Erie-
413 PM EDT Thu Aug 12 2021

...SEVERE THUNDERSTORM WATCH 433 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

 Severe Thunderstorm Watch. In addition, a moderate risk of rip
 currents exists tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorms may pose the threat of strong to damaging wind gusts
and localized flash flooding on Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>144-162>169-132015-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
413 PM EDT Thu Aug 12 2021

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorms may pose the threat of strong to damaging wind gusts
on Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ145>149-132015-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
413 PM EDT Thu Aug 12 2021

...SEVERE THUNDERSTORM WATCH 433 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorms may pose the threat of strong to damaging wind gusts
on Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 12, 4:50 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
450 PM EDT THU AUG 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 PM     TSTM WND DMG     2 ESE PENINSULA         41.22N 81.51W
08/12/2021                   SUMMIT             OH   911 CALL CENTER

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2
            ESE PENINSULA. TREE DOWN. TIME ESTIMATED
            FROM RADAR.

&&

MG
Local storm report, Aug 12, 4:59 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
459 PM EDT THU AUG 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     TSTM WND DMG     3 SW SILVER LAKE        41.13N 81.50W
08/12/2021                   SUMMIT             OH   911 CALL CENTER

            TREE DOWN ON GARAGE.

&&
Local storm report, Aug 12, 5:13 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
513 PM EDT THU AUG 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     TSTM WND DMG     2 SW MUNROE FALLS       41.12N 81.47W
08/12/2021                   SUMMIT             OH   911 CALL CENTER

            LARGE LIMB DOWN.

&&
Local storm report, Aug 12, 5:39 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
539 PM EDT THU AUG 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 PM     TSTM WND DMG     2 N BRACEVILLE          41.26N 80.95W
08/12/2021                   TRUMBULL           OH   911 CALL CENTER

            TREE DOWN ON WIRES.

&&
Local storm report, Aug 12, 6:04 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
604 PM EDT THU AUG 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     1 SSW HUBBARD           41.14N 80.58W
08/12/2021                   TRUMBULL           OH   AMATEUR RADIO

            TREE DOWN AT LEWIS AVE. AND LINCOLN AVE. IN
            MAPLEWOOD PARK. TIME ESTIMATED VIA RADAR.

&&
Special weather statement, Aug 12, 6:11 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Cleveland OH
611 PM EDT Thu Aug 12 2021

OHZ029-037-047-122315-
Richland OH-Morrow OH-Knox OH-
611 PM EDT Thu Aug 12 2021

...A strong thunderstorm will impact portions of southern Richland,
Morrow and northwestern Knox Counties through 715 PM EDT...

At 611 PM EDT, Doppler radar was tracking a strong thunderstorm near
Mount Gilead, moving northeast at 15 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mansfield, Mount Gilead, Ontario, Lexington, Fredericktown,
Cardington, Bellville, Ashley, Chesterville, Sparta, Waterford,
Butler, Edison, Marengo, Fulton, Shauck and Iberia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4036 8293 4041 8292 4042 8299 4045 8302
      4049 8301 4049 8296 4064 8295 4064 8286
      4071 8286 4071 8273 4078 8272 4087 8260
      4061 8234 4035 8265
TIME...MOT...LOC 2211Z 239DEG 14KT 4059 8274

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

Campbell

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 4:14 AM EDTHeat AdvisoryCLEAshland, Crawford, Cuyahoga, Erie, Hancock, Holmes and 19 more15 hr
Aug 12, 4:56 AM EDTSpecial Marine WarningCLE64 min
Aug 12, 5:12 AM EDTSpecial Marine WarningCLE33 min
Aug 12, 7:33 AM EDTSpecial Marine WarningCLE87 min
Aug 12, 8:21 AM EDTSpecial Weather StatementCLEMedina39 min
Aug 12, 8:59 AM EDTSpecial Marine WarningCLE71 min
Aug 12, 9:03 AM EDTSpecial Weather StatementCLEAshtabula, Lake42 min
Aug 12, 10:15 AM EDTSpecial Weather StatementCLECuyahoga, Geauga, Portage45 min
Aug 12, 10:23 AM EDTAreal Flood AdvisoryCLECuyahoga2 hr
Aug 12, 10:28 AM EDTSevere Thunderstorm WarningCLEAshtabula, Cuyahoga, Geauga, Portage, Summit, Trumbull47 min
Aug 12, 11:01 AM EDTSevere Thunderstorm Warning Considerable damage threatCLEAshtabula, Trumbull40 min
Aug 12, 3:29 PM EDTSpecial Weather StatementCLEPortage, Trumbull46 min
Aug 12, 3:37 PM EDTSpecial Weather StatementCLEGeauga53 min
Aug 12, 3:42 PM EDTSevere Thunderstorm WarningCLEGeauga, Portage, Summit48 min
Aug 12, 3:54 PM EDTSpecial Weather StatementCLEMahoning51 min
Aug 12, 4:00 PM EDTSpecial Weather StatementCLESummit45 min
Aug 12, 4:09 PM EDTSevere Thunderstorm WarningCLEPortage, Summit51 min
Aug 12, 4:27 PM EDTSevere Thunderstorm WarningCLEGeauga, Portage, Summit, Trumbull63 min
Aug 12, 4:52 PM EDTSevere Thunderstorm WarningCLEMahoning, Portage68 min
Aug 12, 4:58 PM EDTSevere Thunderstorm WarningCLECrawford47 min
Aug 12, 5:06 PM EDTSevere Thunderstorm WarningCLECrawford39 min
Aug 12, 5:36 PM EDTSevere Thunderstorm WarningCLECrawford39 min
Aug 12, 6:31 PM EDTAreal Flood AdvisoryCLECrawford2 hr

Nearby

Special Weather Statements in Ohio, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.